MAUDE Adverse Event Report: BECTON, DICKINSON & CO., (BD) BD VACUTAINER® PUSH BUTTON BLOOD COLLECTION SET

BECTON, DICKINSON & CO., (BD) BD VACUTAINER® PUSH BUTTON BLOOD COLLECTION SET
Catalog Number 367352
Health Effect - Clinical Code Blood Loss (2597)
Date of Event 10/04/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Results: bd had not received samples or photos from the customer facility for evaluation; therefore, the investigation was limited.The manufacturing records were reviewed for the incident lot and no issues were identified.Conclusion: without a sample, an absolute root cause for this incident cannot be determined as bd was not able to duplicate or confirm the customer¿s indicated failure mode.Capa (b)(4) has been initiated for documentation related to severed tubing.
 
Event or Problem Description
It was reported that the bd vacutainer® push button blood collection set is cut in half upon opening the edges.When blood is drawn it is seeping out the edges of the butterfly.No medical intervention or injury reported.

Brand Name
BD VACUTAINER® PUSH BUTTON BLOOD COLLECTION SET
Common Device Name
BLOOD COLLECTION SET
Manufacturer (Section D)
BECTON, DICKINSON & CO., (BD)
1575 airport road
sumter SC 29153
MDR Report Key7100610
Report Number1024879-2017-00916
Device Sequence Number13648839
Product Code JKA
UDI-Device Identifier50382903673525
UDI-Public50382903673525
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K030573
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/30/2018
Device Catalogue Number367352
Device Lot Number6126880
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2016
Initial Report FDA Received Date12/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;